Translator Disclaimer
June 2014 Complete Bipartite Graphs Whose Topological Symmetry Groups are Polyhedral
Blake MELLOR
Tokyo J. Math. 37(1): 135-158 (June 2014). DOI: 10.3836/tjm/1406552435

Abstract

We determine for which $n$, the complete bipartite graph $K_{n,n}$ has an embedding in $S^3$ whose topological symmetry group is isomorphic to one of the polyhedral groups: $A_4$, $A_5$, or $S_4$.

Citation

Download Citation

Blake MELLOR. "Complete Bipartite Graphs Whose Topological Symmetry Groups are Polyhedral." Tokyo J. Math. 37 (1) 135 - 158, June 2014. https://doi.org/10.3836/tjm/1406552435

Information

Published: June 2014
First available in Project Euclid: 28 July 2014

zbMATH: 1301.57008
MathSciNet: MR3264518
Digital Object Identifier: 10.3836/tjm/1406552435

Subjects:
Primary: 57M25
Secondary: 05C10

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.37 • No. 1 • June 2014
Back to Top